# SDR IXXA2022073001001

- Difficulty date: July 30, 2022
- Submitted: July 30, 2022
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26152
- Aircraft time: 64,737 hours, 25,014 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal Depressor
- Part number: 149N60384
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR LOWER SEAL DEPRESSOR BROKEN
